# SDR ABXA000435

- Difficulty date: September 1, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59129792
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING (P/N 5912979-2) AT STA 604 BETWEEN LONGERON 23 RT AND LONGERON 22 RT CRACKED AT INBOARD BOLT HOLE.  REPLACED FITTING IAW DC9 SRM 51-10-4 AND 51-30-1.
